Allergies, Cough & Cold Forums (Page 113)
Recently active Allergies, Cough & Cold forums and community discussion threads. Post your question or story about Allergies, Cough & Cold and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.It is a prescription medication white and round with l44 on one side and a cross on other side. ## As per my response to the other post on this same tablet, I did not find anything in our U.S. prescription drug resources that match this description and marking. I tried both a general search, as well as just checking images of Promethazine. Where was it found?
Could you please tell me what kind of drug is a white oval pill about the size of half a pinky with R on one side 10 mg on the other side ## Hello I found one of the same oval white or off white with and R on one side and scored and 10 mg on the other, having hard time finding what if is?did you ever figure what is was any info would be great cheers alanna ## This could be reactine or some sort of a Allergy pill
It is a small white round pill and on one side it has a G and on the other it has L10 ## This tablet contains 10mgs of Loratadine, the active ingredient in Claritin, this is a generic or store brand, it is available over the counter and used to treat allergies. Learn more: Is there anything else I can help with?
Great news!!!!.....Ihave found something that works just as well!!!......I found it at Walgreens and it' s cheaper......it is a Walgreens brand called ANEFRIN Nasal Spray extra moisturizing 12 hour pump mist!!......since Nostrillahas been pulled I have tried about 10 different brands and THIS ONE WORKS!!!......and is cheaper!!!!......Good Luck!! ## I have had great results from using Afrin Nasal Spray with a stuffy nose from being sick. Clears it up almost instantly! The active ingredient in Anefrin and Afrin is Oxymetazoline hydrochloride 0.05%, so I'm sure they are just different brands; but it works wonders. If anyone is looking for more information about Afrin spray, you can follow the link below: I hope this helps!
what all is in this? is there hydrocodone? ## No, Corfen-DM contains the active ingredients Chlorpheniramine, Dextromethorphan and Phenylephrine, none of which are narcotics. It is most commonly used to treat cold symptoms. Side effects may include: nausea, dizziness and dry mouth. Learn more: Is there anything else I can help with?
Is there such a drug? ## I was not able to locate any drugs called Astefin, I did find a drug called Astelin, which is used for symptoms such as sneezing and itchy, runny nose. It contains the active ingredient Azelastine. To read more information about this drug, please see: Do you have any more questions or information to add? Please post back if you do. ## Hi, ASTEFIN does exist, manufactured by NewPort in Costa Rica. Maybe it is another brand of Astelin I spent some time in Costa Rica a few years back, and was given ASTEFIN for a cold/flu. It worked well, in fact I kept the unused tablets for my own use later whan I returned to Europe. ## I have some astefin 100 which my wife bought in costa rica. She bought it per the advice of the pharmacist to treat my cold and sore throat. ## As...
Looking for Guaifenesin 400mg at a reasonable price ## I'm sorry, but this site does not sell any products, this is an information only website. Have you tried your local stores and pharmacies? There are many that carry LNK generics versions of name brand products and the price is going to vary from store to store. Most OTC medications can even be ordered online.
i found a oblong white pill with a split and says rcc gpe on one side and nothing on the other. ## The white oblong pill in description is called Refenesen PE; which contains Guaifenesin 400 mg + Phenylephrine 10 mg. The principal use of guaifenesin is in the treatment of coughing, but the drug has numerous other uses, including medical, veterinary, and personal. To view information about this drug, please click on the link below... If you have any other questions or concerns, please post back and I will be happy to assist you.
allergic and cough ## Pharmicists advised to take Actinol after breakfast, the info on line advises to take medicine on empy stomach before breakfast. Which direction for use is correct I have been given the 35mg once a week ## It should be taken on an empty stomach with nothing to eat for 30 mins. Do not lay back down after taking your dose. Make sure you take it with a full glass 8 oz of water and nothing else. Take any other medications after you eat.
I CAN'T SWALLOW PILLS AND WAS WONDERING IF YOU CAN BREAK OPEN A LIQUICAP AND GET THE MEDICINE OUT. ## It should be safe to do with these, since they aren't time released, unless your doctor specifically instructs you otherwise. However, with the Ibuprofen and other ingredients, it is likely to cause some irritation to your mouth, esophagus and stomach, plus taste terrible. Vick's products, however, are listed as containing Acetaminophen, not Ibuprofen, though the same information still applies. Have you discussed it with your doctor?
small white pill with gg223 ## Hi Roger, Unfortunately the imprint GG 225 is the closest match I could locate to GG 223. This is a small white round pill just as described. It also has a score line in the center of the pill that separates GG and 225, while it remains blank on the other side. GG 225 is identified as Promethazine hydrochloride (25 mg); which is used medically as an antihistamine antiemetic. For detailed information about Promethazine, please refer to the link below... Does this sound like it could be your pill?
It's yellow oblond pill with just the name ARM imprinted on it. ## This is a cold and allergy remedy, it contains 60mgs Pseudoephedrine and 4mgs Chlorpheniramine. It is used to relieve common cold and allergy symptoms, such as nasal congestion and runny nose. Is there anything else I can help you with? ## I have these pills but no instruction label. How frequently are they to be taken (runny nose, sore throat, sneezing)?
How long should i take zertin and what would be the side effect of the medicine ## From what I was able to gather Zertine is not a known drug in the US, it's from Thailand. I did however locate the active ingredient, it's Cetirizine. Cetirizine is used in the treatment of allergies, hay fever, angioedema, and urticaria. Common side effects include: dry mouth, drowsiness, stomach pain and difficulty sleeping mainly in children. To learn more click on the link below... I am unable to tell you how long you should take this drug, do the the fact I am unaware of your medical history. I would read the label and see what the instructions are to help you with dosage and dosage length. Do you have any more questions or information to add? Please post back if you do. ## endostine zertin m...
Ichie skin rash becomming worse in late afternoon evening .Prevents being able to sleep ## Have you consulted a doctor? There are several things that may be causing this and only a proper diagnosis from a doctor is going to help you find a solution to the problem. It could be due to allergies, or a circulatory problem.
Found these pills 75 mgphenylpropanolamine and12 mg brompheniramine maleate ## made a mistake it's C177 not C117 ## Brompheniramine + Phenylpropanolamine is used to treat nasal congestion and sinusitis (inflammation of the sinuses) associated with allergies, hay fever, and the common cold. The medication guidelines for this note the following: Do not take more of this medication than is recommended. If your symptoms do not improve, or if they worsen, talk to your doctor. More information about this drug combination can be viewed in the link below: Please post back if you have any other general questions or concerns about this drug.
What has been improved so dramatically since May that the price for generic Xyzal (for the uninsured) rose from $82 to $94? ## I am sorry, but since this site doesn't manufacture, nor sell any medications, I can't answer that question. The price can vary, at any given time, depending on the area you live in, the pharmacy you use and the price they had to pay for it. Have you tried other pharmacies to see if there is a cheaper price available?
Hi. Yah this is a cold-medicine pill. It's a generic brand of Musinex. It's an expectorant. The active ingredient is "guaifenesin" and it's 400 mg of that. ## That is correct, this is an over the counter dosage, which is used to treat the congestion associated with the common cold virus. Side effects may include: nausea, dizziness and nervousness. More details: Are there any questions or comments?
its a tiny bright pink pill it says L476 on one side and 25 on the other it is oval shaped and pretty small ## I can't be 100% certain, since it is an over the counter product, but from what I am finding, I think this might be a 25mg Diphenhydramine tablet, a generic or store brand of Benadryl, which is used to treat allergies. Side effects may include: nausea, dizziness and dry mouth. Learn more: Does anyone recognize this tablet?
Fexofen-D was given to me by my CVS Caremark. On the third day on this medicine I slept all day and had trouble trying to wake up. On the forth day I had very dangerous side effects that almost caused me stop working. Has anyone been taking Allegra-D then stopped and started taking the Generic with some or the same side effects as me? Side effects I experienced: DIZZINESS, DRY MOUTH, NAUSEA, ITCHING, DIFFICULTY BREATHING, TIGHTNESS IN THE CHEST, SWELLING OF THE MOUTH and TONGUE, DROWSINESS, ITCHY and SCRATCHY EYES, RUNNY NOSE, EAR PASSAGES PLUGGING, FOATING FEELING, SLOW REACTIONS, DIFFICULTY CONCENTRATING, LOSS OF CORDINATION, EYES ROLLING FIGHTING SLEEPINESS, SLURRED SPEECH. ## Have you consulted your doctor? Many of those symptoms sound more like an allergic reaction to something in ...
need name of drug please yellow v3190 need pics ## I don't have a picture to post for you due to copyright reasons, however, I can provide you with information about this tablet. It contains 600mgs of Guaifenesin and 120mgs of Pseudoephedrine, it is used to treat cold symptoms. Side effects may include: nausea, dizziness, dry mouth and dry throat. Learn more: Is there anything else I can help with?